Skip to Content

Trazodone - causes intense nightmares/dreams?

Responses (1)

masso 3 Sep 2017

I was on this AD and fully empathize with you as I experienced nightmares and vivid dreams too, I had to stop taking it.
I suggest you contact your Dr. (when you can) and see what can be done in your case.

Psychiatric
Common (1% to 10%): Anger/hostility, excitement, insomnia, nightmares/vivid dreams
Frequency not reported: Hallucinations/delusions, mania/hypomania, impaired speech, suicidal ideation, disorientation, aggressive reaction, withdrawal syndrome
Postmarketing reports: Abnormal dreams, agitation, anxiety, paranoid reaction, psychosis

https://www.drugs.com/sfx/trazodone-side-effects.html

Gmaildrug 7 Nov 2017

Was on only 50mg each night for 2wks. Prescribed for sleep. The first wk, seemed to work well but into the 2nd week, didn't work as well at all . The last night i took it had the worst nightmare i years! Screaming to the point that i woke everyone i the house! Definitely not for me. Took lorazepam with no major problems for yrs.

yeja 30 Jan 2018

trazadone causes me to have dreams that are so detailed and scary and i feel that i am insane sometimes. i scream in my sleep, a film producer could not imagine the crazy dreams i have on trazadone

Kellygyrl 1 Feb 2018

I have taken it once. I cannot say it was nightmare. But they definitely play on the psyche.
I am going through a tough time and my dreams... 2... dealt with each issue with one major over arching theme. I'll take break my 50mg in half to 25 and see what happens.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions